MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of occlusion leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021 , the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) proximal third segment in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2021 , an early occlusion (7 - 30 days treated vessel) was identified.Duplex ultrasound (dus) was performed (b)(6) 2021 and indicated an occlusion in the target limb sfa.Prior to receiving treatment for this event, the patient had thrombectomy and thrombolysis of the common proximal iliac to common femoral on (b)(6) 2022 and covered stent placement and pta on (b)(6) 2022.Catheter-based penumbra thromboendarterectomy of the right external iliac, right common femoral, and profunda femoral artery, and right external iliac pta and stenting were performed (b)(6) 2022.The occlusion was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as target lesion related.A surgical intervention for the reported event was performed on (b)(6) 2022 involved a graft/bypass of the common femoral to proximal popliteal artery with a polytetrafluoroethylene (ptfe) graft.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects cannot be determined.The reported patient effect of occlusion leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections d.3.And g.1.Were updated with veryan's address details, sections g.6.And h.2.Were updated with the type of report (follow-up 01) and the reason and section h.6.Was updated to include surgical intervention.Section h.11.Reflects the sections of the report that were updated.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent, a 7.0 x 60 mm stent which was used to treat a restenotic lesion of the superficial femoral artery (sfa) proximal third segment in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2021, an early occlusion (7 - 30 days treated vessel) was identified.Duplex ultrasound (dus) was performed (b)(6) 2021 and indicated an occlusion in the target limb sfa.Prior to receiving treatment for this event, the patient had thrombectomy and thrombolysis of the common proximal iliac to common femoral on (b)(6) 2022 and covered stent placement and pta on (b)(6) 2022.Catheter-based penumbra thromboendarterectomy of the right external iliac, right common femoral, and profunda femoral artery, and right external iliac pta and stenting were performed (b)(6) 2022.The occlusion was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It was reported as target lesion related.A surgical intervention for the reported event was performed on (b)(6) 2022 and involved a graft/bypass of the common femoral to proximal popliteal artery with a polytetrafluoroethylene (ptfe) graft.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.Additional information was received on 13-may-24, which included the clinical events committee (cec) adjudication on this event and they considered this to be related to the device and also related to the procedure as the event occurred within 30-days of the bm3d implantation.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16622846
Report Number3011632150-2023-00042
Device Sequence Number4517301
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220715(11)201214(10)0000063197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000063197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight191 KG
Patient EthnicityNon Hispanic
Patient RaceWhite